MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS
Model Number 21987
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is not available for return.Investigation of the event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
A hospital reported that on day 3, following an uncomplicated iol implantation the patient presented with normal vision and satisfactory parameters.The patient returned on day 5, due to experiencing visual disturbances and reduced vision, they were referred to a retinal surgeon.The retinal surgeon discovered an abnormal trace during the ultrasound examination.As the patient's vision worsened, a second surgery was performed to replace the iol.The original iol was explanted and a new monofocal lens was placed in the eye.The original lens was determined to be decentralized implant superiorly and the haptic was broken in the anterior chamber.Six days post revision va was 8/10 with significant astigmatism, corneal edema, and suture in place.Twelve days post revision va was 10/10 with significant astigmatism, reduced corneal edema, and suture was removed that day.
 
Additional Manufacturer Narrative
Additional info: d4, g3, g6, h4, h6, h11.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history trend analysis and direction for use review were considered acceptable, with the product performing with anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Additional Manufacturer Narrative
Updated b5, b6, g3, g6, h2, h6 and h11.
 
Event or Problem Description
Additional information was received.At approximately three (3) months post procedure persistent corneal edema was present with a decrease in corrected vision to 8/10 with monocular prescription.

Brand Name
ENVISTA SIMPLIFEYE INJECTOR
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
alternhein CH ¿ 9423
SZ   CH ¿ 9423
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22294938
Report Number0001313525-2025-00132
Device Sequence Number18259605
Product Code MSS
UDI-Device Identifier00757770547449
UDI-Public(01)00757770547449(17)261130(10)2304H10
Combination Product (Y/N)N
PMA/510(K) Number
K192005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21987
Device Lot Number2304H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/20/2025
09/02/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/17/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA PRELOADED TORIC IOL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale